# SDR SWIA202266124

- Difficulty date: June 27, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000620
- Aircraft time: 13,893 hours, 9,999 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CROSS BEAM SCRATCHED ALONG CENTER SURFACE AT FRAME 17.     (C-CHECK RO 7/13/2022)     / CUTOUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER/FILLERS FOR FORWARD WET AREA CROSS BEAM AT FRAME 17, REF EMB175 SRM 53-00-10/REPAIR 03P. REPAIR PARTS WEIGHED 0.665 LBS, NO WEIGHT AND BALANCE CHANGE REQUIRED.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
